Sir, I am 28 year old Male Is glycopyrrolat cause

Patient

Q: Sir, I am 28 year old Male. Is glycopyrrolat cause impotent? I am suffering from hyperhidrosis.

Symptoms:  Exceed sweating (hyperhidrosis)
Doctor

A:   Thank you for writing to us.

Glycopyrrolate is a anticholinergic drug meaning that it acts on the part of the body which is in charge of the parasympathetic system and causes problems in that.

If you are having symptoms of problems of impotence or ED, please stop the medication and see a Doctor. It is possible that this drug causes weakness and that is what you are suffering from.

Do not worry, it does not usually cause impotence and has not been found to cause it. All the best.

Related Q&A

Q: Ive taken approx 30 of my wifes 10/325 hydrocodone in 3-4 weeks for a bad tooth. I am now changing jobs and will have...

Q: Hi there I tried opiates a couple of times recently and a couple of hours after taking them I went to lie in bed and...

Q: Hi, i have taken loads of of overdoses of parocetomol in my past, and use to get treated for it. Now if i take one i ...

Q: Hello, I have been suffering from chronic stomach infection. For treating this, my doctor had prescribed a 7 day cou...

Q: Is it safe to take cialis with coveram 5/5? I am using coveram 5/5 to treat hypertension, I also suffer from ED, is i...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews